# SDR SWAA2023083193840

- Difficulty date: August 26, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 AND R-2 DOOR EXTERNAL EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1672 IN REF WITH B737 AMM 33-51-06-960-805.INSTALLATION TEST NORMAL.;[02] VERIFIED STEP 1
